# SDR DL72S991095

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 480 REVEALED A SINGLE CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN BETWEEN FS 420 AND 440.  THE CRACK WAS ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 367400-14AD.
